# SDR USAA2013051000005

- Difficulty date: May 8, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 38,748 hours, 14,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: A7327
- Condition: Inoperative
- Location: R2 Door Slide
- Part time: 10,419 hours, 4,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BOTTLE MESSAGE ON PROGRAMMING AND TEST PANEL.  REPLACED ESCAPE SLIDE INFLATION RESERVOIR.
